# SDR DALA2023061904981

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 69,854 hours, 26,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4658091) WORKING W/C 3350-7413, FORWARD RH & FIRST CLASS EMER. LIGHTS INOP. R/R M01674 POWER SUPPLY PER AMM 33-51. OK FOR SVC.
